| Model Number |
SN60WF |
| Medical Device Problem Codes |
Failure to Deliver (2338); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported that during an intraocular lens (iol) implant procedure, the lens was cracked and it was discarded.There are two medical device reports associated with this report.This is 2 of 2.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Additional Manufacturer Narrative
Additional information was provided in b.5., d10.And h.6.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
Additional information was received and stated, lens did not deploy when surgeon attempted to implant and lens was removed from eye during initial procedure.There was patient contact and the procedure was completed on the same day.